# SDR UIEA2020081401770

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,052 hours, 18,092 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON START AFTER LANDING 2ND ATTEMPTS HUNG AT 20% RPM.  SERVICED APU OIL. PERFORMED BITE TEST ON APU CONTROL. STARTED APU, START OK PER MM 49-41-00. OPS CHECK GOOD.  )
